MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN TIB AUG LM/RL SZ 5/6 10MM; KNEE TIBIAL TRAY ACCESSORY

DEPUY IRELAND - 9616671 ATUN TIB AUG LM/RL SZ 5/6 10MM; KNEE TIBIAL TRAY ACCESSORY
Model Number 1523-05-102
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 12/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that this patient's previously revised knee was revised a second time due to pain and instability.The patient's attune revision knee components were removed and replaced by an s-rom noiles hinged femur, an lps hinged rp insert, and a sigma revision mbt tibial tray.Depuy smartset medium viscosity bone cement would have been used in the prior revision procedure, since the hospital only stocks smartset cement.The product codes and lot numbers for the cement is not available, since the cement used was hospital inventory ordered directly from depuy.Doi: (b)(6) 2020.Dor: (b)(6) 2021.Right knee.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATUN TIB AUG LM/RL SZ 5/6 10MM
Common Device Name
KNEE TIBIAL TRAY ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND - 9616671
loughbeg, ringaskiddy co
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13170681
Report Number1818910-2022-00236
Device Sequence Number4464937
Product Code JWH
UDI-Device Identifier10603295057604
UDI-Public10603295057604
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1523-05-102
Device Catalogue Number152305102
Device Lot NumberJ4111D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2021
Supplement Date Received by Manufacturer02/02/2022
Initial Report FDA Received Date01/05/2022
Supplement Report FDA Received Date02/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CEMENTED STEM 14X30MM.; ATTUNE CRS FEMORAL RT SZ 5 CEM.; ATTUNE CRS RP INSRT SZ 5 20MM.; ATTUNE DIST FEM AUG SZ 5 4MM.; ATTUNE DIST FEM AUG SZ 5 4MM.; ATTUNE POS FEM AUG SZ 5 8MM.; ATTUNE POS FEM AUG SZ 5 8MM.; ATUN PRESSFIT STR STEM12X110MM.; ATUN TIB AUG LM/RL SZ 5/6 10MM.; ATUN TIB AUG RM/LL SZ 5/6 10MM.; ATUN TIB SLV M/L 29MM FULL POR.; ATUNE REV RP TIB BASE SZ 5 CEM.; CEMENT RESTRICTOR SIZE 4.; UNK CEMENT SMARTSET MV.
Outcome Attributed to Adverse Event Required Intervention; Required Intervention;
Patient Age78 YR
Patient SexMale